# SDR ASOA2015121714231

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT TRIM PANEL NEXT TO GALLEY 1 HAS A BROKEN WIRE.  TERMINATED FEMALE SPLICE CONNECTOR FOR EXIT LIGHT ON RT FWD DOOR TRIM IAW ESPM 20-17-31.  PERFORMED OPS TEST OF EXIT LIGHT IAW AMM 33-51-00, EXIT LIGHT PASSED, OPS TEST.
